Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 89, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Nov 26, 2015, 8:03 PM CST for Creek County, Oklahoma. It took effect at Nov 27, 2015, 6:31 AM CST. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 26, 2015, 8:03 PM CST (02:03 UTC)
- In effect from
- Nov 27, 2015, 6:31 AM CST
- Expired
- Nov 28, 2015, 7:17 PM CST
- In force
- 37 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Creek County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Polecat Creek near Sapulpa (SPCO2).
- Action stage
- 21 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07165508, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
202 WGUS44 KTSA 270203 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 803 PM CST THU NOV 26 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-271003- /O.NEW.KTSA.FL.W.0089.151127T1231Z-151129T0117Z/ /SPCO2.1.ER.151127T1231Z.151127T1800Z.151128T1917Z.NO/ 803 PM CST THU NOV 26 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Polecat Creek near Sapulpa * from Friday morning to Saturday evening, or until the warning is cancelled. * Flood stage is 21.0 feet. * Forecast...The river is forecast to rise above flood stage Friday morning and will have a maximum value of 24.1 feet early Friday afternoon. * Impact...At 24.0 feet, widespread flooding affects pasturelands and oil fields between Sapulpa and the Tulsa County line. Barns and other outbuildings may be threatended by minor flooding. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
6 follow-up statements
045 WGUS84 KTSA 270802 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 202 AM CST FRI NOV 27 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-271602- /O.EXT.KTSA.FL.W.0089.151128T0042Z-151128T2034Z/ /SPCO2.1.ER.151128T0042Z.151128T0600Z.151128T1434Z.NO/ 202 AM CST FRI NOV 27 2015 The Flood Warning continues for The Polecat Creek near Sapulpa. * from this evening to Saturday afternoon, or until the warning is cancelled. * Flood stage is 21.0 feet. * Forecast...The river is forecast to have a maximum value of 22.5 feet Saturday before dawn. * Impact...At 22.0 feet, minor flooding of pasturelands and oil fields occurs. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
638 WGUS84 KTSA 271435 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 835 AM CST FRI NOV 27 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-272235- /O.EXT.KTSA.FL.W.0089.000000T0000Z-151129T0107Z/ /SPCO2.1.ER.000000T0000Z.151128T0000Z.151128T1907Z.NO/ 835 AM CST FRI NOV 27 2015 ...Flood Warning extended until Saturday evening... The Flood Warning continues for The Polecat Creek near Sapulpa. * until Saturday evening, or until the warning is cancelled. * Flood stage is 21.0 feet. * Forecast...The river is forecast to have a maximum value of 24.2 feet this evening. * Impact...At 22.0 feet, minor flooding of pasturelands and oil fields occurs. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
010 WGUS84 KTSA 272008 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 208 PM CST FRI NOV 27 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-280408- /O.EXT.KTSA.FL.W.0089.000000T0000Z-151129T1600Z/ /SPCO2.1.ER.000000T0000Z.151128T0600Z.151129T1000Z.NO/ 208 PM CST FRI NOV 27 2015 ...Flood Warning extended until Sunday morning... The Flood Warning continues for The Polecat Creek near Sapulpa. * until Sunday morning, or until the warning is cancelled. * Flood stage is 21.0 feet. * Forecast...The river is forecast to have a maximum value of 24.7 feet Saturday before dawn. * Impact...At 25.0 feet, moderate flooding affects pasturelands and oil fields between Sapulpa and the Tulsa County line. Barns and other outbuildings experience minor flooding. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
941
WGUS84 KTSA 280232
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CST FRI NOV 27 2015
...The Flood Warning continues for the following rivers in
Oklahoma...Arkansas...
Polecat Creek near Sapulpa affecting Creek County.
Caney River near Collinsville affecting Rogers and Tulsa Counties.
Neosho River near Commerce affecting Ottawa County.
Spring River near Quapaw affecting Ottawa County.
Illinois River near Watts affecting Adair County.
Illinois River near Tahlequah affecting Cherokee County.
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Poteau affecting Le Flore County.
Poteau River near Panama affecting Le Flore County.
Kiamichi River near Antlers affecting Pushmataha County.
Red River at Arthur City affecting Choctaw County.
OKC127-281032-
/O.CON.KTSA.FL.W.0085.000000T0000Z-151130T0433Z/
/ANTO2.3.ER.151128T0038Z.151128T1800Z.151129T2233Z.NO/
832 PM CST FRI NOV 27 2015
...This is a dangerous and life threatening situation...
The Flood Warning continues for
The Kiamichi River near Antlers.
* until Sunday evening, or until the warning is cancelled.
* At 7:30 PM Friday, the stage was 25.48 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The Kiamichi River near Antlers will continue rising to
near 37.5 feet early Saturday afternoon. The river is expected to
fall below flood stage Sunday afternoon.
* Impact...At 37.0 feet, numerous structures become flooded along the
west bank of Kiamichi River near Moyers. This will exceed the
flooding which occurred on April 8, 2002 when the river crested at
36.13 feet. The City of Antlers may see backwater flooding that
could close Ethel Road near Beaver Creek. This is an extremely
dangerous and life threatening situation.
&&
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550
$$
OKC115-281032-
/O.CON.KTSA.FL.W.0082.000000T0000Z-151130T1426Z/
/COMO2.2.ER.151127T1954Z.151129T0000Z.151130T0826Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Neosho River near Commerce.
* until Monday morning, or until the warning is cancelled.
* At 7:30 PM Friday, the stage was 17.44 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to
near 19.9 feet Saturday evening. The river is expected to fall
below flood stage Monday before dawn .
* Impact...At 20.0 feet, moderate agricultural flooding occurs.
Riverview Park experiences moderate flooding. State Highway 125
near the fairgrounds will be closed.
&&
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491
$$
OKC115-281032-
/O.CON.KTSA.FL.W.0092.151128T0936Z-151129T1715Z/
/QUAO2.1.ER.151128T0936Z.151129T0000Z.151129T1115Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Spring River near Quapaw.
* from late tonight to Sunday morning, or until the warning is
cancelled.
* At 8:00 PM Friday, the stage was 18.66 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above
flood stage early Saturday morning and continue to rise to near
21.2 feet by Saturday evening. The river is expected to fall below
flood stage early Sunday morning.
* Impact...At 22.0 feet, park and recreational areas experience minor
flooding.
&&
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469
$$
OKC079-281032-
/O.CON.KTSA.FL.W.0083.151128T1722Z-151129T2316Z/
/PTAO2.2.ER.151128T1722Z.151129T0000Z.151129T1716Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Poteau River near Poteau.
* from Saturday morning to Sunday afternoon, or until the warning is
cancelled.
* At 7:45 PM Friday, the stage was 5.64 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above
flood stage late Saturday morning and continue to rise to near 27.0
feet by Saturday evening. The river is expected to fall below flood
stage late Sunday morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands and
county roads from southeast of Poteau to the mouth of Brazil Creek.
Old Highway 112 may become impassable.
&&
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456
$$
OKC079-281032-
/O.CON.KTSA.FL.W.0084.151128T2017Z-151201T1050Z/
/PANO2.2.ER.151128T2017Z.151129T1800Z.151201T0450Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Poteau River near Panama.
* from Saturday afternoon to late Monday night, or until the warning
is cancelled.
* At 7:30 PM Friday, the stage was 19.33 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above
flood stage early Saturday afternoon and continue to rise to near
37.0 feet by early Sunday afternoon. The river is expected to fall
below flood stage late Monday evening.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands
occur between Shady Point and Arkoma. Many roads in the floodplain
become impassable.
&&
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449
$$
OKC023-281032-
/O.CON.KTSA.FL.W.0088.151128T1353Z-151201T0508Z/
/ARCT2.2.ER.151128T1353Z.151129T1800Z.151130T2308Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Red River at Arthur City.
* from Saturday morning to Monday evening, or until the warning is
cancelled.
* At 7:00 PM Friday, the stage was 20.33 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...The Red River at Arthur City is expected to rise above
flood stage Saturday morning and continue to rise to near 31.4 feet
by early Sunday afternoon. The river is expected to fall below
flood stage Monday afternoon.
* Impact...At 31.0 feet, expect moderate flooding of pastureland
between the mouth of Blue River and Pecan Point. Land areas may be
cut off by high water.
&&
LAT...LON 3396 9584 3383 9577 3384 9526 3397 9510 3399 9545
$$
OKC037-281032-
/O.CON.KTSA.FL.W.0089.000000T0000Z-151129T1500Z/
/SPCO2.1.ER.151127T2109Z.151128T1200Z.151129T0900Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Polecat Creek near Sapulpa.
* until Sunday morning, or until the warning is cancelled.
* At 4:02 PM Friday, the stage was 22.00 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Polecat Creek near Sapulpa will continue rising to
near 23.6 feet Saturday morning. The river is expected to fall
below flood stage early Sunday morning.
* Impact...At 24.0 feet, widespread flooding affects pasturelands and
oil fields between Sapulpa and the Tulsa County line. Barns and
other outbuildings may be threatended by minor flooding.
&&
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599
$$
OKC131-143-281032-
/O.CON.KTSA.FL.W.0093.000000T0000Z-151129T0745Z/
/CVLO2.1.ER.151128T0115Z.151128T1200Z.151129T0145Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Caney River near Collinsville.
* until late Saturday night, or until the warning is cancelled.
* At 7:30 PM Friday, the stage was 26.02 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Caney River near Collinsville will continue rising
to near 28.0 feet Saturday morning. The river is expected to fall
below flood stage Saturday evening.
* Impact...At 28.0 feet, minor agricultural flooding occurs. County
roads north of Collinsville become impassable.
&&
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580
$$
OKC001-281031-
/O.CON.KTSA.FL.W.0086.151128T1044Z-151129T0849Z/
/WTTO2.1.ER.151128T1044Z.151128T1800Z.151129T0249Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Illinois River near Watts.
* from late tonight to late Saturday night, or until the warning is
cancelled.
* At 7:00 PM Friday, the stage was 7.63 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above
flood stage early Saturday morning and continue to rise to near
14.9 feet by early Saturday afternoon. The river is expected to
fall below flood stage Saturday evening.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas
border to Chewey Bridge. Permanent campgrounds are affected.
Extreme turbulence makes the river unsafe for floating.
&&
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453
$$
OKC021-281031-
/O.CON.KTSA.FL.W.0087.151129T0112Z-151201T0000Z/
/TALO2.1.ER.151129T0112Z.151129T1800Z.151130T1800Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Illinois River near Tahlequah.
* from Saturday evening to Monday evening, or until the warning is
cancelled.
* At 7:00 PM Friday, the stage was 7.87 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise
above flood stage Saturday evening and continue to rise to near
13.6 feet by early Sunday afternoon. The river is expected to fall
below flood stage early Monday afternoon.
* Impact...At 14.0 feet, moderate flooding occurs from Chewey Bridge
downstream towards Tahlequah. Access roads east of the Combs Bridge
near Eagles Bluff will be impassable. Extreme turbulence makes the
river too hazardous for floating.
&&
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485
$$
ARC033-131-281031-
/O.CON.KTSA.FL.W.0090.151128T1513Z-151129T1720Z/
/VBUA4.1.ER.151128T1513Z.151129T0000Z.151129T1120Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Arkansas River at Van Buren.
* from Saturday morning to Sunday morning, or until the warning is
cancelled.
* At 8:00 PM Friday, the stage was 20.01 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise
above flood stage late Saturday morning and continue to rise to
near 23.0 feet by Saturday evening. The river is expected to fall
below flood stage early Sunday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-281031-
/O.CON.KTSA.FL.W.0091.151129T0341Z-151130T0313Z/
/OZGA4.1.ER.151129T0341Z.151129T1200Z.151129T2113Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* from Saturday evening to Sunday evening, or until the warning is
cancelled.
* At 8:00 PM Friday, the stage was 342.8 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by late
Saturday evening and continue to rise to near 358.0 feet by Sunday
morning.The river will fall below flood stage by Sunday afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$955 WGUS84 KTSA 280741 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 141 AM CST SAT NOV 28 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-281541- /O.EXT.KTSA.FL.W.0089.000000T0000Z-151129T1200Z/ /SPCO2.1.ER.151127T2109Z.151128T0236Z.151129T0600Z.NO/ 141 AM CST SAT NOV 28 2015 The Flood Warning continues for The Polecat Creek near Sapulpa. * until Sunday morning, or until the warning is cancelled. * At 8:36 PM Friday, the stage was 24.00 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Polecat Creek near Sapulpa will continue falling to below flood stage by Sunday before dawn. * Impact...At 24.0 feet, widespread flooding affects pasturelands and oil fields between Sapulpa and the Tulsa County line. Barns and other outbuildings may be threatended by minor flooding. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
550 WGUS84 KTSA 281343 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 743 AM CST SAT NOV 28 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-281413- /O.CAN.KTSA.FL.W.0089.000000T0000Z-151129T1200Z/ /SPCO2.1.ER.151127T2109Z.151128T0236Z.151128T0831Z.NO/ 743 AM CST SAT NOV 28 2015 The Flood Warning is cancelled for The Polecat Creek near Sapulpa. * At 4:30 AM Saturday, the stage was 20.00 feet. * Flood stage is 21.0 feet. * The river fell below flood stage before dawn. * Forecast...The Polecat Creek near Sapulpa will continue falling and remain below flood stage. * Impact...At 21.0 feet, minor agricultural flooding occurs. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 26, 5:39 PM CST, 2 hours 24 minutes earlier.
Area forecast discussion, Nov 26, 5:39 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
539 PM CST THU NOV 26 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR/VFR cigs will gradually become IFR behind cold front, which is
about to pass through KBVO at this time. Once cigs go IFR at each
site, will be hard pressed to improve this period. Expect the front
through Tulsa area about 03z, KMLC about 06z, and nwrn AR sites about
12z. Widespread light rain will result in mainly MVFR vsbys with
moderate/heavy showers embedded will decrease vsby to IFR category.
Some elevated instability apparent in forecast soundings so chances
of TSRA will be nonzero but too low to mention in TAFs at this time.
&&
.PREV DISCUSSION... /ISSUED 356 PM CST THU NOV 26 2015/
DISCUSSION...
There has been very little change in the forecast reasoning. The
NAM and GEM have both trneded slightly warmer in the northwest
part of the forecast area which lessens the ice potential
somewhat, but it will still be a close call there. Most likely
there will be several hours of temperatures right at 32 in western
Osage and possibly western Pawnee counties from late Friday
afternoon until mid morning Saturday with light precipitation
falling.
The main concern continues to be the heavy rainfall which will
result in both flash flooding and river flooding. Southeast
Oklahoma into west central Arkansas continues to be most under the
gun, with widespread 6 to 9 inch rainfall amounts likely in that
area through the weekend, with locally higher amounts possible.
Amounts will taper to the north with 3 to 4 inches likely
northwest of Interstate 44. The current flood headlines will
continue as is.
Once this system clears out early next week, dry weather with
seasonable temperatures will prevail through the middle part of
next week.
Used the NAM12 for the temperature forecast through Sunday due to
its superior handling of shallow cold air.
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Saturday afternoon for OKZ049-053-
068>076.
Flash Flood Watch through Friday afternoon for OKZ056>058-
060>067.
AR...Flash Flood Watch through Saturday afternoon for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...05
AVIATION...69Hazardous weather outlook, Nov 26, 4:29 PM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
429 PM CST THU NOV 26 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
429 PM CST THU NOV 26 2015
...WIDESPREAD HEAVY RAINFALL AND FLOOD POTENTIAL BEGINNING TONIGHT
THROUGH SATURDAY...
...FREEZING RAIN POTENTIAL ACROSS PARTS OF NORTHEAST OKLAHOMA LATE
FRIDAY INTO SATURDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA.
ONSET...TONIGHT.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
WINTER WEATHER.
RISK...NIL.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD HEAVY RAIN WITH ISOLATED EMBEDDED THUNDERSTORMS ARE
EXPECTED ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
TONIGHT AS A COLD FRONT MOVES INTO THE AREA. UNSEASONABLY MOIST
AIR WILL CONTINUE TO SPREAD INTO THE REGION...AND WILL SET THE
STAGE FOR PERIODS OF HEAVY RAINFALL BEGINNING TONIGHT. THE HEAVY
RAIN MAY RESULT IN FLASH FLOODING...MAINLY ACROSS EASTERN OKLAHOMA
AS THESE LOCATIONS WILL REMAIN IN THE VICINITY OF THE FRONT
THROUGH TONIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL...WINTER
WEATHER POTENTIAL.
SATURDAY...HEAVY RAIN POTENTIAL.
SUNDAY THROUGH WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
RAIN WILL CONTINUE FRIDAY...AND THE FLOODING RISK WILL SHIFT MORE
TOWARDS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. EVENT TOTALS
THROUGH SATURDAY...THREE TO FIVE INCHES OF RAIN WILL BE COMMON
ACROSS NORTHEAST OKLAHOMA...WITH SIX TO NINE INCHES ACROSS
SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.
THE COLDEST TEMPERATURES WILL BE REALIZED ACROSS PARTS OF FAR
NORTHEAST OKLAHOMA FROM FRIDAY AFTERNOON INTO SATURDAY.
SURFACE TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING LATE IN
THE DAY FRIDAY AND HOLD INTO EARLY SATURDAY ACROSS PARTS OF OSAGE
AND PAWNEE COUNTIES OF NORTHEAST OKLAHOMA. SOME MINOR ICE
ACCUMULATION ON ELEVATED SURFACES MAY OCCUR IN THIS AREA.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
WIDESPREAD RAINFALL THAT WILL PERIODICALLY BE HEAVY IS FORECAST
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH MOST OF
THE LONG HOLIDAY WEEKEND. FLASH FLOODING WILL REMAIN A CONCERN
ACROSS THE ENTIRE AREA THROUGH THE EVENT...HOWEVER SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS WILL LIKELY SEE THE MOST
RAINFALL DURING THIS PERIOD WHICH WILL ONLY HEIGHTEN THE FLASH
FLOOD AND RIVER FLOOD POTENTIAL...AND MAY IMPACT TRAVEL IN THESE
AREAS. CONTINUE TO MONITOR UPDATED FORECASTS AS THEY ARE REFINED
DURING THIS EVENT.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 3:29 AM CST | Freezing Rain Advisory | TSA | Creek, Pawnee, Washington | 31 hr |
| Nov 27, 5:17 AM CST | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| Nov 27, 11:18 AM CST | Areal Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 48 hr |
| Nov 27, 11:25 AM CST | Areal Flood Warning | TSA | Adair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 2 more | 24 hr |
| Nov 27, 11:31 AM CST | Areal Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okmulgee and 4 more | 24 hr |
| Nov 27, 1:29 PM CST | River Flood Warning | TSA | Ottawa | 53 hr |
| Nov 27, 1:58 PM CST | River Flood Warning | TSA | Rogers, Tulsa | 41 hr |
| Nov 27, 2:01 PM CST | River Flood Advisory | TSA | Tulsa | 46 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.